MathSciNet Relay Station
MathSciNet bibliographic data
MR956809 (90j:11031) 11E16 (11H55)
Borel, Armand; Prasad, Gopal Valeurs de formes quadratiques aux points entiers. (French) [Values of quadratic forms at integral points] C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 6, 217–220.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement